# SDR SWIA201334582

- Difficulty date: August 20, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 24,884 hours, 14,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE AT RT SIDE SEAT RAIL AT FS724.  C-CHECK REMOVED CORROSION & BLENDED DAMAGED AREA AT RT SIDE SEAT RAIL AT FS 724 IAW REO.
